# SDR BV0A2018031900036

- Difficulty date: March 19, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N361CR
- Make and model: Agusta AW109SP
- Aircraft serial: 22243
- Aircraft time: 3,739 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 109033017
- Condition: Cracked
- Location: Fuselage
- Part time: 3,739 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION PER SERVICE BULLETIN 109SP-118 A CRACK WAS OBSERVED IN P/N 109-0330-17.
